Title

A Modified Piecewise Linear Markov Approximation of Markov Operators

Document Type

Article

Publication Date

3-1-2006

Department

Mathematics

Abstract

In this paper, we propose a modified piecewise linear Markov method for approximating Markov operators defined on L-1(0, 1). We present numerical results with the new method, as compared to those using the original piecewise linear Markov method. (c) 2005 Elsevier Inc. All rights reserved.

Publication Title

Applied Mathematics and Computation

Volume

174

Issue

1

First Page

236

Last Page

251